Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2016, 2:21 PM EDT for Centre County, Pennsylvania. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 28, 2016, 3:03 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Centre County, PA
The radar
The State College radar (KCCX), 39 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 2:28 PM EDT | HAIL 1 | Centre Hall, PA | NICKEL TO QUARTER SIZE HAIL REPORTED NEAR CENTRE HALL. |
| Jun 28, 2:30 PM EDT | HAIL 0.75 | Centre Hall, PA | PENNY TO DIME SIZE HAIL AT SNAPPYS/VALLEY AG/GRANGE FAIRGROUNDS ALONG RT 45 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
049
WUUS51 KCTP 281821
SVRCTP
PAC027-281915-
/O.NEW.KCTP.SV.W.0023.160628T1821Z-160628T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 315 PM EDT.
* AT 220 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRE
HALL... MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT GAP...POTTERS MILLS...POE VALLEY STATE PARK...COBURN...
MILLHEIM...MADISONBURG...REBERSBURG...AARONSBURG...SPRING MILLS...
CENTRE HALL AND BOALSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4090 7739 4084 7738 4083 7743 4078 7754
4079 7778 4083 7780 4087 7778 4097 7751
4096 7750 4098 7742
TIME...MOT...LOC 1820Z 262DEG 19KT 4082 7773
HAIL...1.00IN
WIND...<50MPH
$$
LAMBERT/GRUMM2 follow-up statements
101
WWUS51 KCTP 281852
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT TUE JUN 28 2016
PAC027-281915-
/O.CON.KCTP.SV.W.0023.000000T0000Z-160628T1915Z/
CENTRE PA-
252 PM EDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN CENTRE COUNTY...
AT 250 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRING
MILLS... MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
POE VALLEY STATE PARK...COBURN...MILLHEIM...MADISONBURG...
REBERSBURG...AARONSBURG AND SPRING MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4090 7739 4084 7738 4083 7743 4080 7754
4088 7761 4096 7750 4098 7742
TIME...MOT...LOC 1850Z 262DEG 19KT 4084 7753
HAIL...1.00IN
WIND...<50MPH
$$
GARTNER317
WWUS51 KCTP 281903
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
303 PM EDT TUE JUN 28 2016
PAC027-281912-
/O.CAN.KCTP.SV.W.0023.000000T0000Z-160628T1915Z/
CENTRE PA-
303 PM EDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CENTRE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4090 7739 4084 7738 4083 7743 4080 7754
4088 7761 4096 7750 4098 7742
TIME...MOT...LOC 1901Z 262DEG 19KT 4085 7744
$$
GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:37 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 28, 12:37 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service State College PA 1237 PM EDT TUE JUN 28 2016 .SYNOPSIS... A cold front will move slowly across central Pennsylvania and the Susquehanna River Valley this afternoon and evening...triggering the likelihood of showers and perhaps a few thunderstorms containing gusty winds and hail. High pressure will bring a period of drier weather for mid week. A new frontal system will approach for the end of the week. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... Surface cold front extended from just east of KBFD to KDUJ and KAGC at 15Z, and was marching slowly to the east. High res satl imagery and latest HRRR trends indicate that we'll likely see 2 distinct areas of showers and scattered strong TSRA developing through the early afternoon. The first being along the Lee trough (currently developing across the Susq Valley, with the second being along and just ahead of the cold front. Upper trough finally swings into the west during the day today. Latest meso models do pop things up over the alleghenies or slightly more to the east mid day or early afternoon. NAM takes a bit more time to cook up the convection and holds it off until mid afternoon which makes it go up generally to the east of UNV. Thus, POPs will run highest in the eastern zones, but still hold in the chc range for the central counties. The challenge with today's forecast is the potency of the thunderstorms. SPC has the eastern half of the area in the MRGL risk and the far eastern 5-6 counties in the SLGT risk. Dewpoints/available fuel is high and temps cool slightly aloft thru the day. Fronts/boundaries around should make for triggers. Many questions abound, though. We should get some really good sun in the Central & NE sections of the CWA this morning. There appears to be a decent capping inversion around 10kft. The wind speed profile is also marginal for severe with the lowest 50kt winds above 20kft. Deep-layer shear of around 40kts is, yet again, marginal for severe winds. Low level convergence and directional shear is interesting with a hodograph that does turn nicely - albeit not all too drastic with the speed. The NAM is most aggressive with CAPEs >1500J/kg and GFS (and so far the RAP & HRRR) lacking in CAPE with less than 500J/kg at KIPT this aftn. At this point, we will lean toward SPC guidance but am leary that we can realize all that CAPE today. Maxes this afternoon will run a little cooler than normal in the NW where the 8H temps will be down close to +10C this afternoon and a mid- deck may slide over them in the afternoon. Temps should be nearly normal over the rest of the area. && .SHORT TERM /7 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... Much drier air will allow the temps to drop off nicely tonight. There might even be some U40s in the northern mountains. The showers will probably linger in the east until midnight or a little later with the upper trough not in any hurry. Dewpoints don't get below 60F in the SE and a little wind will likely stop the temp fall in the L60s there. A little fog is possible, mainly in the SE where the dewpoints and residual rain/moisture are highest. But the light wind may keep it from forming. Will just mention here. Low clouds are possible in the NW directly underneath the cyclonic flow of the upper low which stalls briefly over western NY. Wednesday looks stellar for late June. Temps near normal and a mostly sunny sky after any morning low clouds burn off. Just a little wind with the 6mb gradient across the state. On the possibility of a shower in the afternoon over the far northern tier: dewpoints there will be near 50F at that time, so there isn't much of a chance. && .LONG TERM /THURSDAY THROUGH MONDAY/... The mean upper trough over the Northeastern CONUS loses amplitude through the period, as a closed 500mb low dropping southward near James Bay shifts eastward and a subtropical ridge off the Southeast coast retrogrades slowly westward into the Gulf of Mexico. The large scale pattern will have a decidedly summertime look to it as we turn the calendar page to the month of July, with the main belt of polar westerlies located along the U.S./Canadian border and expansive upper ridge covering the southern 1/2 of the Lower 48. While much of central PA could use some rain, odds are that most of the period will be a dry one. A frontal system moving through the area on Friday will likely provide the only opportunity for rain (scattered showers/T-storms) until the second half of next week /beyond July 6th/. The upside to this will be a seasonably warm and dry period expected to last through Independence Day with seasonal temperatures and tolerable humidity. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... all TAF sites are VFR...as the strong June sun has dissolved the earlier low clouds and fog. scattered to numerous showers/tsra expected to develop between 17-19z across the central mtns and susq valley of PA then slide east twd the Poconos early this evening. Isolated and brief mvfr to ifr possible with the tsra. After this evening...most of the week looks to be dry...with mainly VFR conditions...as a drier airmass works into the area. OUTLOOK... Wed...Early morning fog possible east. Thu...No sig wx expected. Fri...Isold PM tsra impacts possible. Sat...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Lambert NEAR TERM...Dangelo/Lambert SHORT TERM...Dangelo LONG TERM...Steinbugl AVIATION...Martin
Hazardous weather outlook, Jun 28, 1:18 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 118 PM EDT TUE JUN 28 2016 PAZ004-005-010-011-017-024-025-033-034-291730- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PAZ028-041-042-046-049>053-056>059-063>066-291730- JUNIATA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-012-018-019-026-027-035>037-045-291730- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MS
In the hours before
Special weather statement, Jun 28, 1:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT TUE JUN 28 2016
PAZ041-042-046-049-051>053-281815-
UNION PA-MONTOUR PA-SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
141 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF COLUMBIA...SULLIVAN...
UNION...NORTHUMBERLAND...LYCOMING...AND MONTOUR COUNTIES UNTIL 215 PM
EDT...
AT 139 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BARBOURS TO MILTON. MOVEMENT WAS NORTHEAST
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG...MILTON...BLOOMSBURG...DANVILLE...MONTOURSVILLE...
RUPERT...RIVERSIDE...HUGHESVILLE...DELAWARE RUN...FERNVILLE...
ALLENWOOD...LINNTOWN...SHUNK...ROHRSBURG...MUNCY VALLEY...
KETTLE CREEK GORGE...EYERS GROVE...JAMISON CITY...
LIGHTSTREET AND JERSEYTOWN.
LAT...LON 4093 7652 4092 7693 4131 7694 4158 7672
4154 7622 4151 7623 4132 7631 4120 7632
4113 7628 4114 7623 4107 7623
TIME...MOT...LOC 1739Z 223DEG 51KT 4134 7680 4111 7684
GARTNERSpecial weather statement, Jun 28, 1:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT TUE JUN 28 2016
PAZ026-036-281815-
HUNTINGDON PA-FRANKLIN PA-
152 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN AND HUNTINGDON
COUNTIES UNTIL 215 PM EDT...
AT 152 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DOYLESBURG...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
DOYLESBURG.
LAT...LON 4020 7787 4030 7772 4027 7770 4029 7767
4028 7766 4025 7767 4026 7764 4023 7765
4022 7764 4023 7761 4022 7760 4019 7763
4017 7762 4014 7781
TIME...MOT...LOC 1752Z 244DEG 14KT 4019 7780
EVANEGOSpecial weather statement, Jun 28, 1:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT TUE JUN 28 2016
PAZ035-036-281830-
FULTON PA-FRANKLIN PA-
155 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF FRANKLIN AND FULTON
COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FANNETTSBURG TO NEAR MCCONNELLSBURG.
MOVEMENT WAS EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILLOW HILL...ST. THOMAS...FORT LOUDON...FANNETTSBURG...
UPPER STRASBURG...ROXBURY AND MCCONNELLSBURG.
LAT...LON 3993 7808 4001 7796 4008 7791 4006 7786
4014 7781 4017 7761 4005 7765 3988 7778
TIME...MOT...LOC 1755Z 254DEG 18KT 4004 7788 3996 7796
EVANEGOSpecial weather statement, Jun 28, 2:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 207 PM EDT TUE JUN 28 2016 PAZ056-281830- PERRY PA- 207 PM EDT TUE JUN 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY COUNTY UNTIL 230 PM EDT... AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ICKESBURG...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... NEW BLOOMFIELD AND NEWPORT. LAT...LON 4038 7735 4043 7738 4055 7716 4038 7707 TIME...MOT...LOC 1806Z 249DEG 17KT 4041 7733 EVANEGO
Special weather statement, Jun 28, 2:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE JUN 28 2016
PAZ041-042-046-053-281845-
SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-NORTHERN LYCOMING PA-
215 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...SULLIVAN...
AND LYCOMING COUNTIES UNTIL 245 PM EDT...
AT 214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BIGGERTOWN...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CENTRAL...BIGGERTOWN...FERNVILLE...RICKETTS GLEN STATE PARK...
SHUNK...ROHRSBURG...LAIRDSVILLE...MUNCY VALLEY...
KETTLE CREEK GORGE...IOLA...EYERS GROVE...JAMISON CITY...
LIGHTSTREET...JERSEYTOWN...FAIRMOUNT SPGS...BUCKHORN...WALLER...
LINCOLN FALLS...BENTON AND LAPORTE.
LAT...LON 4097 7653 4100 7656 4105 7657 4106 7660
4136 7675 4159 7681 4154 7622 4132 7631
4120 7632 4114 7628 4114 7623 4113 7623
TIME...MOT...LOC 1814Z 223DEG 49KT 4126 7653
GARTNERSpecial weather statement, Jun 28, 2:16 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT TUE JUN 28 2016
PAZ035-281845-
FULTON PA-
216 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FULTON COUNTY UNTIL 245
PM EDT...
AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WARFORDSBURG...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WARFORDSBURG.
LAT...LON 3975 7830 3983 7808 3978 7804 3972 7810
3972 7828
TIME...MOT...LOC 1816Z 252DEG 17KT 3975 7823
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| Jun 28, 1:41 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 34 min |
| Jun 28, 1:52 PM EDT | Special Weather Statement | CTP | Huntingdon | 23 min |
| Jun 28, 1:55 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 28, 2:07 PM EDT | Special Weather Statement | CTP | Perry | 23 min |
| Jun 28, 2:15 PM EDT | Special Weather Statement | CTP | Columbia, Sullivan | 30 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
| Jun 28, 2:35 PM EDT | Special Weather Statement | CTP | Perry | 25 min |
| Jun 28, 2:40 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 22 min |
| Jun 28, 2:54 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 28, 2:58 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Jun 28, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 55 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | CTP | Snyder | 34 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 61 min |
| Jun 28, 4:12 PM EDT | Special Weather Statement | CTP | Columbia | 48 min |
| Jun 28, 4:31 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | CTP | Northumberland | 29 min |
| Jun 28, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Jun 28, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 28, 5:23 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| Jun 28, 5:51 PM EDT | Special Weather Statement | CTP | Dauphin | 54 min |
| Jun 28, 6:10 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 50 min |
| Jun 28, 6:27 PM EDT | Special Weather Statement | CTP | Lycoming | 63 min |
| Jun 28, 6:56 PM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Jun 28, 7:05 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Jun 28, 7:25 PM EDT | Special Weather Statement | CTP | Sullivan | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.